American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47.25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] J. R. Edwards and S. G. Wayment. A $v$-integral representation for linear operators on a space of continuous vector-valued functions . Proc. Amer. Math. Soc. 30 (1971) 260-262. MR 0281030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. R. Edwards and S. G. Wayment. A $v$-integral representation for the continuous linear operators on spaces of continuously differentiable vector-valued functions . Proc. Amer. Math. Soc. 30 (1971) 263-270. MR 0281031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. G. Douglas and Donald Sarason. Fredholm Toeplitz operators . Proc. Amer. Math. Soc. 26 (1970) 117-120. MR 0259639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert E. Atalla. On the multiplicative behavior of regular matrices . Proc. Amer. Math. Soc. 26 (1970) 437-446. MR 0271752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. Tong. Projecting the space of bonded operators onto the space of compact operators . Proc. Amer. Math. Soc. 24 (1970) 362-365. MR 0283601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alfred Tong. Diagonal nuclear operators on $l\sb{p}$ spaces . Trans. Amer. Math. Soc. 143 (1969) 235-247. MR 0251559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] George Arthur Converse. Extreme positive operators on $C(X)$ which commute with given operators . Trans. Amer. Math. Soc. 138 (1969) 149-158. MR 0243371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] George Converse, Isaac Namioka and R. R. Phelps. Extreme invariant positive operators . Trans. Amer. Math. Soc. 137 (1969) 375-385. MR 0243370.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] H. R. Pousson. Systems of Toeplitz operators on $H\sp{2}$ . Proc. Amer. Math. Soc. 19 (1968) 603-608. MR 0225188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] H. R. Pousson. Systems of Toeplitz operators on $H\sp{2}$. II . Trans. Amer. Math. Soc. 133 (1968) 527-536. MR 0227793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert K. Goodrich. A Riesz representation theorem in the setting of locally convex spaces . Trans. Amer. Math. Soc. 131 (1968) 246-258. MR 0222681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Douglas N. Clark. On the point spectrum of a Toeplitz operator . Trans. Amer. Math. Soc. 126 (1967) 251-266. MR 0201968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] G. K. Kalisch. On fractional integrals of pure imaginary order in $L\sb{p}$ . Proc. Amer. Math. Soc. 18 (1967) 136-139. MR 0216310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Michael Cambern. A generalized Banach-Stone theorem . Proc. Amer. Math. Soc. 17 (1966) 396-400. MR 0196471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] H. Elton Lacey and Peter D. Morris. Continuous linear operators on spaces of continuous functions . Proc. Amer. Math. Soc. 17 (1966) 848-853. MR 0215119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Harold Widom. Hankel matrices . Trans. Amer. Math. Soc. 121 (1966) 1-35. MR 0187099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Richard O’Neil. Two elementary theorems on the interpolation of linear operators . Proc. Amer. Math. Soc. 17 (1966) 76-82. MR 0185445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Don H. Tucker. A representation theorem for a continuous linear transformation on a space of continuous functions . Proc. Amer. Math. Soc. 16 (1965) 946-953. MR 0199722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] T. P. Srinivasan. Simply invariant subspaces and generalized analytic functions . Proc. Amer. Math. Soc. 16 (1965) 813-818. MR 0208409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. R. Phelps. The range of $Tf$ for certain linear operators $T$ . Proc. Amer. Math. Soc. 16 (1965) 381-382. MR 0178360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] John V. Ryff. Orbits of $L\sp{1}$-functions under doubly stochastic transformations . Trans. Amer. Math. Soc. 117 (1965) 92-100. MR 0209866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. R. Davis. On the extreme eigenvalues of Toeplitz operators of the Hankel type II . Trans. Amer. Math. Soc. 116 (1965) 267-299. MR 0188789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Emilio Gagliardo. On integral trasformations with positive kernel . Proc. Amer. Math. Soc. 16 (1965) 429-434. MR 0177314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. M. Freeman. Volterra operators similar to $J:f(x)\to \int \sb{0}{}\sp{x}f(y)dy$ . Trans. Amer. Math. Soc. 116 (1965) 181-192. MR 0192367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] R. M. Loynes. Linear operators in $VH$-spaces . Trans. Amer. Math. Soc. 116 (1965) 167-180. MR 0192359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. G. Douglas and Carl Pearcy. Spectral theory of generalized Toeplitz operators . Trans. Amer. Math. Soc. 115 (1965) 433-444. MR 0199706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. M. Freeman. Perturbations of the shift operator . Trans. Amer. Math. Soc. 114 (1965) 251-260. MR 0172116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Allen Devinatz. Toeplitz operators on $H\sp{2}$ spaces . Trans. Amer. Math. Soc. 112 (1964) 304-317. MR 0163174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Don H. Tucker. A note on the Riesz representation theorem . Proc. Amer. Math. Soc. 14 (1963) 354-358. MR 0145334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] S. P. Lloyd. On extreme averaging operators . Proc. Amer. Math. Soc. 14 (1963) 305-310. MR 0159234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia